MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX¿ ID BROTH; CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Model Number 246001
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd phoenix¿ id broth labels were missing.The following information was provided by the initial reporter: "this is a report about missing labels.According to the customer's report, there were 2 tubes without labels.".
 
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: this complaint is not confirmed.This complaint is for missing labels on tubes of phoenix id broth (246001) batch number 2132650.The customer did not provide photos or product returns for investigation.To investigate, the retention box of the complaint batch was visually and manually inspected for the presence of labels on tubes.The inspection revealed 0/100 tubes with defects in labeling.Based off the investigation, this complaint is not confirmed.A review of quality notifications revealed no quality notification generated on the complaint batch.A review of complaints was performed and revealed no additional complaints on the complaint batch.Complaint trending was performed and no trends were identified associated with this defect.A bd id/ast plant quality will continue to monitor for trends associated with this defect.Please continue to communicate additional concerns.

Brand Name
BD PHOENIX¿ ID BROTH
Common Device Name
CULTURE MEDIA, NON-SELECTIVE AND NON-DIFFERENTIAL
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15675529
Report Number1119779-2022-01330
Device Sequence Number6407058
Product Code JSG
UDI-Device Identifier30382902460016
UDI-Public30382902460016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/06/2023
Device Model Number246001
Device Catalogue Number246001
Device Lot Number2132650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown